# SDR CA180907013

- Difficulty date: September 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2230 · Auto Throttle System
- Part: Fms
- Part number: 81003112B0003
- Condition: Failed
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GA THRUST SELF-ACTIVATING AFTER THRUST REDUCTION FROM TO-3 TO CLB-1.   GA THRUST SELF-ACTIVATING AFTER THRUST REDUCTION FROM TO-3 TO CLB-1.  CLB THRUST AFTER CLEAN UP.  COMPLETE POWER DOWN RESET PERFORMED.  RADIO ALTIMETER ANTENNAS VISUALY CHECKED OK.  T/S INFORMED. (TC# 20180907013)
